A binomial-like matrix equation

Abstract : We show that a pair of matrices satisfying a certain algebraic identity, reminiscent of the binomial theorem, must have the same characteristic polynomial. This is a generalization of Problem 4 (11th grade) from the Romanian National Mathematical Olympiad 2011.
Type de document :
Article dans une revue
American Mathematical Monthly, Mathematical Association of America, 2012, 119 (7), pp.593-597. 〈10.4169/amer.math.monthly.119.07.593〉
Liste complète des métadonnées

Littérature citée [2 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00780438
Contributeur : Alin Bostan <>
Soumis le : mercredi 23 janvier 2013 - 23:27:49
Dernière modification le : jeudi 29 mars 2018 - 13:46:06
Document(s) archivé(s) le : mercredi 24 avril 2013 - 04:01:34

Fichier

BoCo11.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Alin Bostan, Thierry Combot. A binomial-like matrix equation. American Mathematical Monthly, Mathematical Association of America, 2012, 119 (7), pp.593-597. 〈10.4169/amer.math.monthly.119.07.593〉. 〈hal-00780438〉

Partager

Métriques

Consultations de la notice

302

Téléchargements de fichiers

173